# SDR B30R20033017

- Difficulty date: September 25, 2003
- Submitted: November 4, 2003
- Operation: General aviation
- Aircraft: N26621
- Make and model: Cessna 550
- Aircraft serial: 5500593
- Aircraft time: 8,468 hours, 2,795 cycles
- Engine: Pwa JT15D4
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 652635537
- Condition: Chafed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN TROUBLESHOOTING A SUBMERGED FUEL BOOST PUMP CIRCUIT BREAKER POPPING, MAINTENANCE TECHNICIANS DISCOVERED THE FUEL BOOST PUMP ELECTRICAL HARNESS HAD CHAFFED THROUGH THE BUNDLE INSULATION AND WAS ARCING ON ALUMINUM FUEL LINE P/N 6526355-37 INSIDE THE WET WING.  THE POTENTIAL FOR FUEL VAPOR IGNITION AND AN EXPLOSION.
